MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528); Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that difficulty deflating, removal difficulties and stent profile problem occurred.The target lesion was located in a coronary artery.A 3.50 x 16mm synergy ii drug-eluting stent was implanted at 20 atmospheres.During deflation the balloon felt sticky and tension was felt while pulling the balloon into the guide catheter.The device was able to be removed; however, the middle of the stent was not uniformly open and the lesion was not allowing it to fulling expand, they were unable to reach the area again to fully expand the device.No patient complications were reported and the patient status was stable.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10478285
Report Number2134265-2020-12126
Device Sequence Number11680564
Product Code NIQ
UDI-Device Identifier08714729840121
UDI-Public08714729840121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2021
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0024695056
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;